# SDR CHQA20131107422

- Difficulty date: November 7, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 28,875 hours, 25,689 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,891 hours, 18,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14504102601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR CLIP AT FRAME 68 BETWEEN STRINGERS 6L & 8L.  THE SHEAR CLIP WAS REPLACED IAW SRM 53-31-04.
